J. Ashley, B. Marcus, D. Perrin, and S. Tuncel, Surjective Extensions of Sliding-Block Codes, SIAM Journal on Discrete Mathematics, vol.6, issue.4, pp.582-611, 1993.
DOI : 10.1137/0406046

J. Berstel, D. Perrin, and C. Reutenauer, Codes and Automata To appear, see http, 2007.

V. Bruyère, On maximal codes with bounded synchronization delay, Theoretical Computer Science, vol.204, issue.1-2, pp.11-28, 1988.
DOI : 10.1016/S0304-3975(98)00028-0

A. Ehrenfeucht and G. Rozenberg, Each regular code is included in a maximal regular code, RAIRO - Theoretical Informatics and Applications, vol.20, issue.1, pp.89-96, 1983.
DOI : 10.1051/ita/1986200100891

W. Krieger, On sofic systems I, Israel Journal of Mathematics, vol.98, issue.4, pp.305-330, 1984.
DOI : 10.1007/BF02760631

A. Douglas, B. H. Lind, and . Marcus, An Introduction to Symbolic Dynamics and Coding, 1995.

R. Montalbano, Local automata and completion, STACS 93, pp.333-342, 1993.
DOI : 10.1007/3-540-56503-5_34

M. Nasu, Topological conjugacy for sofic systems, Ergodic Theory and Dynamical Systems, vol.5, issue.02, pp.265-280, 1986.
DOI : 10.2307/1970908

M. Nasu, Topological conjugacy for sofic systems and extensions of automorphisms of finite subsystems of topological Markov shifts, Proceedings of Maryland special year in Dynamics, pp.564-607, 1986.
DOI : 10.2307/1970908

M. Schützenberger, A remark on incompletely specified automata, Information and Control, vol.8, issue.4, pp.373-376, 1965.
DOI : 10.1016/S0019-9958(65)90308-6